PDF(604 KB)
Robust $H_{\infty}$ Leader-Following Consensus of Multi-Agent Systems over Markovian Switching Topologies with Randomly Occurring Uncertainties of Communication Links
HE Minhong, MU Xiaowu, HU Zenghui
Journal of Systems Science and Mathematical Sciences ›› 2021, Vol. 41 ›› Issue (3) : 589-601.
PDF(604 KB)
PDF(604 KB)
Robust $H_{\infty}$ Leader-Following Consensus of Multi-Agent Systems over Markovian Switching Topologies with Randomly Occurring Uncertainties of Communication Links
| {{custom_ref.label}} |
{{custom_citation.content}}
{{custom_citation.annotation}}
|
/
| 〈 |
|
〉 |